# SDR DXTA200810143306`

- Difficulty date: October 14, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 6,354 hours, 4,956 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 701700098803
- Part serial: 01094836
- Condition: Inoperative
- Location: Iac
- Part time: 4,956 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOST PFD ON CAPTAINS SIDE AND MFD ON TAKEOFF (70KT) ROLL. BOTH HAD RED X DISPLAYED ON THEM. STAYED ON WITH RED X UNTIL BACK IN THE CHOCKS AND FOR A FEW MINUTES AFTER THAT.  REMOVED AND REPLACED CAPT'S IAC COMPUTER IAW MM CH 34-25-02. GROUND CHECKED GOOD.
